# SDR SWAA2025092611539

- Difficulty date: September 5, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT.  REPAIRED THE FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.
